By Topic

Adaptive tracking control of high-order non-holonomic mobile robot systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
J. -T. Huang ; Institute of Digital Mechatronic Technology, Chinese Culture University, Taiwan E-mail:

A backstepping-based tracking control design for uncertain mobile robot systems with non-holonomic constraints is presented. For avoiding the singularity and the necessity of the repeated differentiation of the virtual controller, high-degree polynomials of the affine functions are generally included in many existing kinematic controllers. That unfortunately would cause the possible blowup of the actuators for high-order kinematic systems (e.g. a trailer-type mobile robot) in high-speed motions. Regarding this, an exponentially modulated linear stabilising function is included in this design to alleviate such a difficulty. Next at the dynamic design level, an adaptive control algorithm is developed for attaining the global asymptotic tracking stability of the overall closed-loop system. Two case studies of a unicycle-like and a trailer-type wheeled mobile robots are conducted in the final to demonstrate the effectiveness of the proposed design.

Published in:

IET Control Theory & Applications  (Volume:3 ,  Issue: 6 )